# SDR ASAA2018050624560

- Difficulty date: May 6, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 40,865 hours, 12,258 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RECENT FAULT ON ENGINE NR 2. FAULT 77-10852, THE BOTTOM RIGHT EGT SIGNAL (T49552) IS OUT OF RANGE. ECONOMIC FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. REFB737-800 FIM 77-21 TASK 802 FOR TROUBLESHOOTING. NO RECENTS FAULTS STORED. EEC TEST PASSED. PERFORMED EGT SYSTEM INSPECTION AND RESISTANCE CHECKS REF AMM 77-21-01-200-801-F00. NO DEFECTS. PERFORMED EGT CLEANING REF AMM 77-21-00-140-801. BEFORE CLEANING: S1=31.6, S2= 19.6, S3= 20, S4=33. AFTER CLEANING: S1=24, S2=15, S=17, S4=24.
